# SDR CA150127003

- Difficulty date: January 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 82410888
- Condition: Shorted
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT CREW OBSERVED LDG GEAR INOP CAUTION ILLUMINATED. ALTERNATE EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED AT THE AIRPORT.  TROUBLESHOOTING BELOW CONFIRMED FAULT, TRACED TO AN OPEN CIRCUIT WITH THE NLG DOOR CLOSED SENSOR:  THE NGDRCL SENSOR WAS OPEN CIRCUIT CONFIRMED BY USE OF A MULTI METER.  WITH ORIGINAL HARNESS INSTALLED AND DOORS OPEN THE AMBER DOOR LIGHT WAS ILLUMINATED WITH THE LDG GEAR INOP CAUTION ILLUMINATED HARNESS DISCONNECTED AND NEW HARNESS SLAVED IN, LDG INOP CAUTION EXTINGUISHED , TARGET PLACED IN FRONT OF SENSOR AND AMBER LIGHT EXTINGUISHED. ORIGINAL HARNESS RE CONNECTED AND AMBER DOOR LIGHT ILLUMINATED ALONG WITH THE LDG INOP LIGHT.
